# SDR QXEA2010020900084

- Difficulty date: February 5, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 22,215 hours, 16,260 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  INTERNAL HANDLE WILL ONLY ROTATE TO THE 12 O'CLOCK POSITION.  RESEQUENCED/CYCLED DOOR HANDLE, SERVICE DOOR OP'S NORMAL.  RETURNED TO SERVICE.  NO PARTS REPLACED.
